Ask an expert
Question

08 Oct 2009

Diet pills
Hi your help will be much epreciated! Ive been from dr to dr. To cardio lgist, with nothing to show but a rbbb despyte atypical angina and sensitivity to temperature change, shock reactions to anxiety meds. I think i might have a kind of disfunction with constriction /dilation of veins due to longterm use of diet pills containing htp and also used it with anti depressants, not knowing dangers! Have stoped taking them months ago when all this started. also resent shock reactions to my cardicor 2.5. Do you have any idea if testing for this is posible and what i should ask my disbleiving dr? Do you have any idea what else it could be? Realy hope you can help.
Answer 332 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Chantel
I don't think there is any specific testing one can do for this, but you may have a disorder of the autonomous nervous system. See http://www.nlm.nih.gov/medlineplus/autonomicnervoussystemdisorders.html to see if any of these fit your symptoms?
Also have your calcium and Parathyroid hormone levels tested.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.